# SDR U2RA202121400070

- Difficulty date: December 14, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,651 hours, 16,244 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 65B06835
- Condition: Punctured
- Location: Zone 100
- Part time: 79,651 hours, 16,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NATIONAL AIRLINES AIRCRAFT MAINTENANCE LOG PAGE 52103, FORWARD LOWER CARGO COMPARTMENT FLOOR PANEL PUNCTURED AT STATION 680, BETWEEN STRINGERS 45R AND 46R.  ACCOMPLISHED TIME LIMITED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER CONTROL # 21221-1 REVISION IR DATED 12/13/2021.  DATA APPROVED ON FAA FORM 8110-3 DATED 12/13/2021 BY R. MANASHI DERT-710167-SW.
